Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

Request Permissions   Purchase Content 
 
 

 

Skew Calabi-Yau triangulated categories and Frobenius Ext-algebras


Authors: Manuel Reyes, Daniel Rogalski and James J. Zhang
Journal: Trans. Amer. Math. Soc. 369 (2017), 309-340
MSC (2010): Primary 18E30, 16E35; Secondary 16E65, 16L60, 16S38
DOI: https://doi.org/10.1090/tran/6640
Published electronically: March 18, 2016
MathSciNet review: 3557775
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: We investigate conditions that are sufficient to make the Ext-algebra of an object in a (triangulated) category into a Frobenius algebra, and compute the corresponding Nakayama automorphism. As an application, we prove the conjecture that $ \textup {hdet}(\mu _A) = 1$ for any noetherian Artin-Schelter regular (hence skew Calabi-Yau) algebra $ A$.


References [Enhancements On Off] (What's this?)

  • [AS] Michael Artin and William F. Schelter, Graded algebras of global dimension $ 3$, Adv. in Math. 66 (1987), no. 2, 171-216. MR 917738 (88k:16003), https://doi.org/10.1016/0001-8708(87)90034-X
  • [AZ] M. Artin and J. J. Zhang, Noncommutative projective schemes, Adv. Math. 109 (1994), no. 2, 228-287. MR 1304753 (96a:14004), https://doi.org/10.1006/aima.1994.1087
  • [AFH] L. L. Avramov, H.-B. Foxby, and S. Halperin, Differential graded homological algebra, preprint.
  • [BM] Roland Berger and Nicolas Marconnet, Koszul and Gorenstein properties for homogeneous algebras, Algebr. Represent. Theory 9 (2006), no. 1, 67-97. MR 2233117 (2007h:16035), https://doi.org/10.1007/s10468-005-9002-1
  • [Bo] Raf Bocklandt, Graded Calabi Yau algebras of dimension 3, J. Pure Appl. Algebra 212 (2008), no. 1, 14-32. MR 2355031 (2008h:16013), https://doi.org/10.1016/j.jpaa.2007.03.009
  • [BK] A. I. Bondal and M. M. Kapranov, Representable functors, Serre functors, and reconstructions, Izv. Akad. Nauk SSSR Ser. Mat. 53 (1989), no. 6, 1183-1205, 1337 (Russian); English transl., Math. USSR-Izv. 35 (1990), no. 3, 519-541. MR 1039961 (91b:14013)
  • [CWZ] Kenneth Chan, Chelsea Walton, and James Zhang, Hopf actions and Nakayama automorphisms, J. Algebra 409 (2014), 26-53. MR 3198834, https://doi.org/10.1016/j.jalgebra.2014.04.003
  • [Gi] V. Ginzburg, Calabi-Yau algebras, arXiv:math/0612139 (2006).
  • [HVOZ] Ji-Wei He, Fred Van Oystaeyen, and Yinhuo Zhang, Hopf algebra actions on differential graded algebras and applications, Bull. Belg. Math. Soc. Simon Stevin 18 (2011), no. 1, 99-111. MR 2809906 (2012d:16031)
  • [Ja] J. P. Jans, On Frobenius algebras, Ann. of Math. (2) 69 (1959), 392-407. MR 0104711 (21 #3464)
  • [JZ] N. Jing and J. J. Zhang, Gorensteinness of invariant subrings of quantum algebras, J. Algebra 221 (1999), no. 2, 669-691. MR 1728404 (2001i:16076), https://doi.org/10.1006/jabr.1999.8023
  • [Ke] Bernhard Keller, Calabi-Yau triangulated categories, Trends in representation theory of algebras and related topics, EMS Ser. Congr. Rep., Eur. Math. Soc., Zürich, 2008, pp. 467-489. MR 2484733 (2010b:18018), https://doi.org/10.4171/062-1/11
  • [KKZ] E. Kirkman, J. Kuzmanovich, and J. J. Zhang, Gorenstein subrings of invariants under Hopf algebra actions, J. Algebra 322 (2009), no. 10, 3640-3669. MR 2568355 (2011b:16115), https://doi.org/10.1016/j.jalgebra.2009.08.018
  • [Kr] Henning Krause, Derived categories, resolutions, and Brown representability, Interactions between homotopy theory and algebra, Contemp. Math., vol. 436, Amer. Math. Soc., Providence, RI, 2007, pp. 101-139. MR 2355771 (2008h:18012a), https://doi.org/10.1090/conm/436/08405
  • [LPWZ] Di Ming Lu, John H. Palmieri, Quan Shui Wu, and James J. Zhang, Koszul equivalences in $ A_\infty $-algebras, New York J. Math. 14 (2008), 325-378. MR 2430869 (2010b:16017)
  • [M] D. Murfet, Triangulated Categories Part I, notes available online at http://therisingsea.org/notes/TriangulatedCategories.pdf.
  • [RV] I. Reiten and M. Van den Bergh, Noetherian hereditary abelian categories satisfying Serre duality, J. Amer. Math. Soc. 15 (2002), no. 2, 295-366. MR 1887637 (2003a:18011), https://doi.org/10.1090/S0894-0347-02-00387-9
  • [RRZ] Manuel Reyes, Daniel Rogalski, and James J. Zhang, Skew Calabi-Yau algebras and homological identities, Adv. Math. 264 (2014), 308-354. MR 3250287, https://doi.org/10.1016/j.aim.2014.07.010
  • [Sm] S. Paul Smith, Some finite-dimensional algebras related to elliptic curves, Representation theory of algebras and related topics (Mexico City, 1994), CMS Conf. Proc., vol. 19, Amer. Math. Soc., Providence, RI, 1996, pp. 315-348. MR 1388568 (97e:16053)
  • [VdB] Michel van den Bergh, Existence theorems for dualizing complexes over non-commutative graded and filtered rings, J. Algebra 195 (1997), no. 2, 662-679. MR 1469646 (99b:16010), https://doi.org/10.1006/jabr.1997.7052
  • [YZ] Amnon Yekutieli and James J. Zhang, Rings with Auslander dualizing complexes, J. Algebra 213 (1999), no. 1, 1-51. MR 1674648 (2000f:16012), https://doi.org/10.1006/jabr.1998.7657
  • [Zh] J. J. Zhang, Twisted graded algebras and equivalences of graded categories, Proc. London Math. Soc. (3) 72 (1996), no. 2, 281-311. MR 1367080 (96k:16078), https://doi.org/10.1112/plms/s3-72.2.281

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC (2010): 18E30, 16E35, 16E65, 16L60, 16S38

Retrieve articles in all journals with MSC (2010): 18E30, 16E35, 16E65, 16L60, 16S38


Additional Information

Manuel Reyes
Affiliation: Department of Mathematics, Bowdoin College, 8600 College Station, Brunswick, Maine 04011-8486
Email: reyes@bowdoin.edu

Daniel Rogalski
Affiliation: Department of Mathematics, University of California San Diego, 9500 Gilman Drive # 0112, La Jolla, California 92093-0112
Email: drogalsk@math.ucsd.edu

James J. Zhang
Affiliation: Department of Mathematics, University of Washington, Box 354350, Seattle, Washington 98195-4350
Email: zhang@math.washington.edu

DOI: https://doi.org/10.1090/tran/6640
Keywords: Skew Calabi-Yau, twisted Calabi-Yau, triangulated category, Frobenius algebra, homological determinant, AS regular algebra.
Received by editor(s): August 18, 2014
Received by editor(s) in revised form: December 23, 2014
Published electronically: March 18, 2016
Additional Notes: This material was based upon work supported by the National Science Foundation under Grant No. 0932078 000, while the authors were in residence at the Mathematical Science Research Institute (MSRI) in Berkeley, California, for the workshop titled “Noncommutative Algebraic Geometry and Representation Theory” during the year of 2013. The authors were also supported by the respective National Science Foundation grants DMS-1407152, DMS-1201572, and DMS-0855743 & DMS-1402863. The first author was supported by an AMS-Simons Travel Grant
Article copyright: © Copyright 2016 American Mathematical Society

American Mathematical Society